# SDR ASAA2022050638243

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 34,424 hours, 10,926 cycles
- System (JASC): 2610 · Detection System
- Part: Loop
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG FIRE DETECTION LOOP B INOP. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 26-10 TASK 805, FOUND FAN FIRE DETECTION HARNESS MW0316 BAD, REMOVED AND REPLACED MW0316, FAN FIRE DETECTION HARNESS REF AMM 26-11-02/401. #1 ENGINE FIRE DETECTION OPERATIONAL TEST NORMAL. ETOPS GROUND VERIFICATION TEST SUCCESSFUL.
